MAUDE Adverse Event Report: ANGIOMED GMBH & CO. MEDIZINTECHNIK KG COVERA VASCULAR COVERED STENT

ANGIOMED GMBH & CO. MEDIZINTECHNIK KG COVERA VASCULAR COVERED STENT
Model Number AVSM10080
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/22/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H10: as the lot number for the device was provided, a review of the device history records is currently being performed.The return of the sample is pending.The investigation of the reported event is currently underway.H10: d4 (expiry date: 10/2023).Device pending return.
 
Event or Problem Description
It was reported that three months and eleven days post stent placement, the stent was allegedly found to be kinked.The procedure was completed using another device.There was no reported patient injury.
 
Event or Problem Description
It was reported that three months and eleven days post stent graft placement procedure, the stent graft was allegedly found to be kinked.The procedure was completed using another device.There was no reported patient injury.
 
Additional Manufacturer Narrative
H10: manufacturing review: based on the information available it is not reasonably suggested that a manufacturing process may have caused or contributed to the reported issue.However, the lot history records of this lot were reviewed with special attention to the manufacturing and inspection of this product and the product was found to have met the specification prior to shipment.Investigation summary: the sample was not available for evaluation.The stent graft remains implanted and photos of the alleged deformed stent were not provided for evaluation which leads to inconclusive results.It is only know that the stent graft was re-expanded after pta.Based on the provided information and as no images or videos were provided with the alleged failure, the investigation is closed with inconclusive results.A definite root cause for the reported event could not be determined.Labeling review: in reviewing the relevant labeling it was found that the instructions for use sufficiently address the potential risks.Regarding precautions the instructions for use states: "prior to covered stent implantation refer to the sizing table and read the instructions for use.Careful attention should be paid to ensure the device is appropriately sized to the vessel diameter, taking into account any change in the vessel diameter that may have resulted from previous interventions.For an av graft access, utilize the graft diameter as the reference vessel and for an av fistula access, utilize the inflow vein diameter as the reference vessel." and "post dilation of the covered stent must be performed using an appropriately sized pta balloon catheter to avoid damage to the covered stent.The covered stent cannot be post dilated beyond its labeled diameter.The flared distal end does not require post dilation".The instructions for use equally further indicates that "kinking and insufficient covered stent expansion" may occur as complications.H10: b5, d4 (expiry date: 10/2023), g3.H11: h6 (result, conclusion).H11: section a through f ¿ the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
COVERA VASCULAR COVERED STENT
Common Device Name
VASCULAR COVERED STENT
Manufacturer (Section D)
ANGIOMED GMBH & CO. MEDIZINTECHNIK KG
wachhausstr. 6
karlsruhe 76227
GM  76227
Manufacturer (Section G)
ANGIOMED GMBH & CO. MEDIZINTECHNIK KG
wachhausstr. 6
karlsruhe 76227
GM   76227
Manufacturer Contact
brett curtice
800 w. rio salado pkwy
tempe, AZ 85281
4803032689
MDR Report Key16769690
Report Number9681442-2023-00142
Device Sequence Number16928768
Product Code PFV
UDI-Device Identifier00801741106408
UDI-Public(01)00801741106408
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
P170042
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Reporter Type Manufacturer
Report Source Other,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 06/27/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAVSM10080
Device Catalogue NumberAVSM10080
Device Lot NumberANFX4111
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/23/2023
Supplement Date Received by Manufacturer06/27/2023
Initial Report FDA Received Date04/19/2023
Supplement Report FDA Received Date07/02/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown